# SDR UPS97221947

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65327322
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION ON FLAP TRACK AT AFT MATING SURFACE WITH AUX SPAR.  ALSO, CORROSION IN BOLT HOLES, NR 6 FLAP TRACK.  REPAIR CARRIED OUT PER SRS EO 97-02-023, REF UPS ENGINEERING FILE NR 727-57-1783.
